MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9090SD
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.Section h.3: the product was received in the product analysis lab on 16-feb-2026.The returned product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.The product analysis team reviewed the short mp.4 video included in the complaint.The review is documented below.The video included in the complaint captures the valve coupled to the catheter hub, when torqued to be fastened, the valve keeps turning indefinitely and cannot be fastened.No other damage was observed.The issue regarding the valve that cannot be fastened to the catheter hub was confirmed based on the observed demonstration captured in the mp.4 video included in the complaint.This investigation was performed based only on the video provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.A review of manufacturing documentation associated with this lot (31756110) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the valve could not be fastened onto the hub of the 90 cm cerebase straight distal access (da) guide sheath (gs9090sd / 31756110).There was no report of any negative patient impact; the procedure was delayed by 5 minutes.A short mp.4 video documenting the reported issue was included in the complaint.The mp.4 will b reviewed by the product analysis team.On 11-feb-2026, additional information was received.The information indicated that the procedure was to treat a stroke with the occlusion in the left m1 segment of the middle cerebral artery (mca).The procedure was not an adapt (direct aspiration first pass technique).The procedure was completed with a neuronmax as the replacement device.The physician did not consider the reported 5-minute delay in the procedure to be clinically significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 90 cm cerebase straight distal access (da) guide sheath was received contained in the decontamination pouch.Visual inspection was performed.The middle body of the catheter shaft was severely damaged.The shaft jacket was separated from the internal braid and multiple kinks were found on the remaining shaft jacket.The luer hub of the catheter was attached to a rotating hemostasis valve (rhv).The rhv was able to be fastened correctly at the luer hub.Only when excessive force was applied while fastening the rhv, the thread was stripping from the connector.The reported issue regarding the incompatibility of the rhv with the luer hub of the catheter cannot be confirmed, since the valve was able to be fastened to the luer hub.Functional analysis determined that applying excessive force or torque to the valve may cause the threads to become stripped, leading to separation from the connector.The additional damages on the shaft jacket were not originally reported, therefore, are not considered related.A review of manufacturing documentation associated with this lot (31756110) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) contains the following caution: exercise care in handling the intermediate catheter to reduce the chance of accidental damage.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24370487
Report Number3008114965-2026-00229
Device Sequence Number17346087
Product Code QJP
UDI-Device Identifier10886704082293
UDI-Public(01)10886704082293(17)271031(10)31756110
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGS9090SD
Device Lot Number31756110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown